# SDR VNAA20250610023

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: LE670396441
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARCODE 210648 DISCREPANCY: FWD BAGGAGE BAY DOOR FWD LOWER SEAL RETAINER IS GOUGED. CORRECTIVE: INSTALLED NEW SERVICEABLE SEAL RETAINER P/N LE670-39644-1 IAW CRJ 700 SRM 51-42-06-001-001-A01
